# SDR ASOA2018092075214

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 36,907 hours, 34,108 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 601R-53-61-1240REV D DATED 10-31-16 AT FS 621 AFT PRESSURE BULKHEAD DUE TO CRACKS AT RBL9.5, BL 0.0 (2LOCATIONS), LBL 9.5 AND LBL 18. REPAIRED AFT PRESSURE BULKHEAD IAW EC/TC REO 601R-53-61-1240 REV E AND REO 601R-53-1240 REV D DATED 10-31-16.
